Nausea And Vomiting After Taking Medication While 5 Months Pregnant, Is It At Risk For The Fetus Or Pregnant Women?
I’m 5 months pregnant with a doctor, but I can’t take medicine from a gynecologist. after taking the medicine a few seconds later stomach nausea and vomiting. Are there risks to the fetus or the mother? or even no problem. thanks ….
Hello. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.
We empathize with your condition. In general, we recommend that you consult with your doctor who treats and gives you medication. By conveying the obstacles you are experiencing, your doctor may make adjustments to the type or dosage of the drug.
Unfortunately we cannot give a generalized assessment of whether or not you are stopping use of your medication. More complete information is needed about your condition and what medicinal product you are referring to. Certain medications may indeed be needed to treat conditions that require special treatment, such as antibiotics if you have an infection, or antihypertensive drugs if your blood pressure is high and uncontrolled without medication, or others. Stopping the drug for these conditions certainly increases the risk of complications for you and the fetus. Therefore, it is very important to consult your doctor or obstetrician and gynecologist before deciding to stop the drug.
As a suggestion to reduce the symptoms of nausea and vomiting, you are advised to take the following steps:
Drink plenty of water
Eat balanced nutritious food with small portions and more frequent frequencies (small, frequent feeding)
Get enough rest and avoid fatigue
Avoid consuming foods that can trigger nausea, for example: foods that have a pungent aroma (for example: durian) or which are high in fat (example: coconut milk)
To enrich insight, you can read articles about nausea and vomiting in pregnancy. Thus information from us. Hopefully always healthy. May be useful.